Bullous pemphigoid induced by vildagliptin: a report of three cases

Abstract : To report three cases of bullous pemphigoid in patients treated with vildagliptin. Case 1: An 86-year-old woman presented with bullous pemphigoid after 1 month of treatment with vildagliptin and metformin. After introduction of clobetasol, the symptoms resolved although vildagliptin was continued. However, the skin lesions reappeared 3 months later. Sustained remission was achieved only after definitive withdrawal of vildagliptin. Case 2: A 79-year-old man presented with bullous pemphigoid after 37-month treatment with gliclazide, vildagliptin and metformin. The disease at first responded to clobetasol but 3 months later the lesions reappeared. They finally regressed when the gliptin was discontinued. Case 3: A 77-year-old woman, treated with gliclazide and vildagliptin for 26 months, presented with bullous pemphigoid, which responded well to discontinuation of the gliptin and topical clobetasol. Gliptins are new molecules for treatment of type 2 diabetes mellitus, which have been suspected of implication in bullous pemphigoid. Such cases have been described in the literature (seven with vildagliptin and three with sitagliptin). In nine of these cases, the gliptin was associated with metformin, but the latter had never been considered responsible. The mechanism implicated in the development of bullous pemphigoid has not yet been clearly identified, but may involve a modified immune response or alteration of the antigenic properties of the epidermal basement membrane. These reports support the risk of bullous pemphigoid in patients exposed to gliptins.
Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal.umontpellier.fr/hal-02279576
Contributeur : Anthony Herrada <>
Soumis le : jeudi 5 septembre 2019 - 13:43:10
Dernière modification le : vendredi 4 octobre 2019 - 01:37:06

Lien texte intégral

Identifiants

Collections

Citation

Johana Bene, Aurélie Jacobsoone, Patrick Coupe, Marine Auffret, Samy Babai, et al.. Bullous pemphigoid induced by vildagliptin: a report of three cases. Fundamental and Clinical Pharmacology, Wiley, 2015, 29 (1), pp.112-114. ⟨10.1111/fcp.12083⟩. ⟨hal-02279576⟩

Partager

Métriques

Consultations de la notice

23